当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • Moduli spaces of SL(r)-bundles on singular irreducible curves. Asian J. Math. 7 (2003), no. 4, 609-625.

  • (with S.-L. Tan and K. Zuo) Families of K3 surfaces over curves reaching the Arakelov-Yau type upper bounds and modularity, Math. Res. Lett. 10 (2003), no. 2-3, 323--342.

  • Simultaneous packing and covering in three-dimensional Euclidean space, J. London Math. Soc. 67 (2003), 29-40.

  • Zhou Zehua and Shi Jihuai, The essential norm of a composition operator on the Bloch space in polydiscs, Chinese Ann. Math. Ser. A 24(2), 2003: 199-208; translation in Chinese J. Contemp. Math. 24 (2)( 2003), 175-186.

  • Zhou Zehua, Composition operators on the Lipschitz space in polydiscs, Sci. China Ser. A 46(1) (2003), 33-38. (SCI 653MK)

  • Zhou Zehua, Composition operators between p-Bloch and q-Bloch space in the unit ball, Progr. Natur. Sci. (English Ed.) 13(3)(2003),233-236 .(SCI 649HC)

  • William Y.C. Chen, Qing-Hu Hou, and Alain Lascoux, An involution for the Gauss identity, J. Combin. Theory Ser. A 102 (2003) 309–320. [citations 3].

  • William Y.C. Chen, Y.P. Deng, and Laura L.M. Yang, Motzkin paths and reduced decompositions for permutations with forbidden patterns, Electron. J. Combin. 9 (2) (2002-2003) #R15. [citations 14].

  • William Y.C. Chen, Amy M. Fu, and Baoyin Zhang, The homogeneous q-difference operator, Adv. Appl. Math. 31 (2003) 659–668. [citations 19].

  • Huang Zheng-Hai, Han Jiye, and Chen Zhongwen, A preditor-corrector smoothing Newton method, based on a new smoothing function, for solving the NCP with a P0 function, Journal of Optimization Theory and Applications, 117(1) (APR 2003): 39-68. (SCI: 674WT)

  • Huang Zheng-Hai and Han Jiye, Non-interior continuation method for the monotone semidefinite complementarity problem, Applied Mathematics and Optimization. 47(3) (MAY-JUN 2003): 195-211. (SCI: 685LH)

  • Xu Dachuan, Han Jiye, Huang Zheng-Hai, and Zhang Liping, Improved approximation algorithms for max-n/2-directed-bisection and max-n/2-dense-subgraph, Journal of Global Optimization. 27(4) (DEC 2003): 399-410. (SCI: 729WH)

  • Huang Zheng-Hai, Generalization of an existence theorem for variational inequalities. Journal of Optimization Theory and Applications. 118(3) (SEP 2003): 567-585. (SCI: 746DV)

  • X.-M. Li and F.-Y. Wang, On compactness of manifolds, Infinit. Dimens. Anal. Quant. Probab. Related Top 6: suppl. (2003), 29--38.

  • M. Röckner and F.-Y. Wang, Supercontractivity and ultracontractivity for (non-symmetric) diffusion semigroups on manifolds, Forum Math. 15 (2003), 893-921.

  • M. Röckner and F.-Y. Wang, Harnack and functional inequalities for generalized Mehlersemigroups, J. Funct. Anal. 203 (2003), 197--234.

  • F.-Y. Wang, Functional inequalities for the decay of sub-Markov semigroups, Potential Analysis, 18 (2003), 1--23.

  • 谢伟松,陶建华,三维水动力学模型高精度差分格式和解法研究,天津大学学报,Vol.36-5(2003),590-594.

  • Yu Wenhuan, Zhang Fengling, Xie Weisong, Differentiability of Co-Semigroups with respect to parameters and its application; Mathematical analysis and its applications. Vol.279(2003),78-96.(SCI)

  • 刘丹红,张世英,苏为东. 马尔科夫转换的资本资产定价模型及其最大似然估计. 天津大学学报, 2003,5(4): 345-348

  • Song, Xianfa; Zheng, Sining Blow-up and blow-up rate for a reaction-diffusion model with multiple nonlinearities. Nonlinear Anal. 54 (2003), no. 2, 279–289.(被引用11次)

  • Song, Xianfa; Zheng, Sining Blow-up analysis for a quasilinear parabolic system with multi-coupled nonlinearities. J. Math. Anal. Appl. 281 (2003), no. 2, 739–756. (被引用16次)

  • W.Y.C. Chen, Q.-H. Hou, A. Lascoux, An involution for the Gauss identity, J. Combin. Theory Ser. A 102 (2003) 309--320.

  • Q.-H. Hou, Y.-P. Mu, Recurrent sequences and Schur functions, Adv. Appl. Math. 31 (2003) 150--162.

  • 任卫云,何震,含K-次增生算子具误差的Ishikawa迭代序列的收敛性问题,应用泛函分析学报, 5:4(2003), 343-350。

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态